# SDR AALA2009021100072

- Difficulty date: January 22, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 50,891 hours, 32,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BELLY SKIN AT STATION 750 TO 760 LONGERON 30 TO LONGERON 29 RIGHT INCLUDING REPAIR DOUBLER AND SKIN LAP.  CUT OUT CORROSION.  INSTALLED DOUBLER PER EA MD80-53-005317 DATED 21 JAN 09.
